MathSciNet Relay Station
MathSciNet bibliographic data
MR2044068 (2005c:35269) 35Q55 (35C20 37K15 37K40)
Tovbis, Alexander; Venakides, Stephanos; Zhou, Xin On semiclassical (zero dispersion limit) solutions of the focusing nonlinear Schrödinger equation. Comm. Pure Appl. Math. 57 (2004), no. 7, 877–985.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement